Return  

lipitor

September 25 2014 at 5:14 PM
seamus  (Login seamus..)


Response to Re: Lipitor.....any advice

 

Charlotte , I have been using Lipitor since 1997 and the only side effect I seem to have is an unsteady hand when I am writing, even find it difficult to sign my name these days. Maybe it's got something to do with having had too many birthdays " I'm 72 ", however lipitor is very good at keeping my cholesterol in check .Very important to keep a good check on Cholesterol since I am also Diabetic.

 
 Respond to this message   
Responses

  • Hi Seamus - charlotte on Sep 25, 2014, 5:32 PM
  •  
Find more forums on CardiovascularCreate your own forum at Network54
 Copyright © 1999-2017 Network54. All rights reserved.   Terms of Use   Privacy Statement  
Go Back to Forum Home Page !
From a confidentiality point of view, please keep in mind that you are posting on a (World Wide Website) WWW Site. For more information, please see the HONCode information on our Index (Home Page).